Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Shortage of breath, bronchitis, bleeding from mouth, bleeding from eyes, painful, blurred vision. Revici, botropase. What is it?

My sister is in10th std. Two days back , she suddenly felt shortage of breath . She has bronchitis. Her condition detoriated and my parents had to admit her in the hospital. While my parents took her to hospital , they saw blood coming out of her mouth and eyes . She was treated and my parents brought her home that night .But now , for the past two days , they see that blood drops are coming out of her eyes. She has no pain in her eye , no blurred vision .Its only that she gets a mild irritation in her eyes when the blood comes out .My parents consulted a doctor and he prescribed the Revici and botropase injection . He said there is nothing to worry . I stay quite far from home and so not able to know everythng in detail . Can you please tell why is it happening so.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. FORUM.
As you mentioned in your query that your sister developed bronchitis and shortness in breath.
For restoration of breath some drugs ( bronchodilators ) were used ( these drugs were necessary for treatment ) and due to this some vessels ( minor) ruptured and hence she developed blood from the eyes.
This is a normal process and as this was also advised by your treating physician, so need not to concern.
Otherwise your sister is alright.
In my opinion your doctor is doing well and everything is under control.
Good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor